# SDR DALA2017050803719

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N922DX
- Make and model: Doug MD-90-30
- Aircraft serial: 53584
- Aircraft time: 45,616 hours, 30,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BETWEEN BEAM NR 4 AND 5 OF L1 DOOR.  REPLACED IAW SRM 51-30-02 AND 51-30-05.
